It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-23-2012, 10:13 AM   #1
Newbie
(female)
 
Join Date: Nov 2012
Location: NJ
Posts: 1
Beachin HB User
Angry Numbness After Novacaine

Seven days ago I had four hours of dental treatment. By late afternoon the numbness was gone but two hours later my tongue got numb and has been numb since. The dentist said this is not very common. She prescribed a course of steroids which I just finished, still numb. She says it should come back may take weeks or months. I'm in tears this morning. I have been dealing with post operative nerve damage for six years which has left me with permanent numbness in my chin from a different procedure. I'm praying this simple procedure resolves itself quickly before I go out of my mind.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Gellia (58), slenderella (25), riptoff (13), janewhite1 (13), Elizabetho (12), Sandybeech (11), Titchou (10), armywife2007 (7), tanyasue (7), WW2ER (7)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!